# SDR 0212131

- Difficulty date: December 13, 2002
- Submitted: December 15, 2002
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 31,764 hours, 32,015 cycles
- Engine: Ge CT75A2
- Engine time: 29,360 hours, 29,877 cycles
- Propeller: Rotol R389*
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Tailpipe Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED, OBSERVED THE LEFT TAILPIPE HOT LIGHT ILLUMINATED SHORTLY AFTER TAKE-OFF.  PILOT SHUT DOWN THE LEFT ENGINE DECLARING AN EMERGENCY, AND RETURNED TO FIELD.   CLEANED MOISTURE FROM LEFT TAILPIPE SENSOR CONNECTIONS AND RESEALED.  PERFORMED GROUND RUN, OPERATIONAL CHECK OF LEFT TAILPIPE OVERHEAT SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
